American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C60) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Thomas Scanlon. Erratum to “Infinite finitely generated fields are biinterpretable with $\mathbb N$”. J. Amer. Math. Soc. 24 (2011) 917-917. MR 2784333.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Bertrand and Anand Pillay. A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. J. Amer. Math. Soc. 23 (2010) 491-533. MR 2601041.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Scanlon. Infinite finitely generated fields are biinterpretable with ${\mathbb N}$. J. Amer. Math. Soc. 21 (2008) 893-908. MR 2393432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ehud Hrushovski. The Mordell-Lang conjecture for function fields. J. Amer. Math. Soc. 9 (1996) 667-690. MR 1333294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1